Inference for conditioned Galton-Watson trees from their Harris path - Archive ouverte HAL Access content directly
Journal Articles ALEA : Latin American Journal of Probability and Mathematical Statistics Year : 2019

Inference for conditioned Galton-Watson trees from their Harris path

Abstract

Tree-structured data naturally appear in various fields, particularly in biology where plants and blood vessels may be described by trees, but also in computer science because XML documents form a tree structure. This paper is devoted to the estimation of the relative scale parameter of conditioned Galton-Watson trees. New estimators are introduced and their consistency is stated. A comparison is made with an existing approach of the literature. A simulation study shows the good behavior of our procedure on finite-sample sizes and from missing or noisy data. An application to the analysis of revisions of Wikipedia articles is also considered through real data.
Fichier principal
Vignette du fichier
main.pdf (1.19 Mo) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-01360650 , version 1 (06-09-2016)
hal-01360650 , version 2 (20-06-2017)
hal-01360650 , version 3 (01-11-2018)

Identifiers

Cite

Romain Azaïs, Alexandre Genadot, Benoît Henry. Inference for conditioned Galton-Watson trees from their Harris path. ALEA : Latin American Journal of Probability and Mathematical Statistics, 2019, 16 (1), pp.1-45. ⟨10.30757/ALEA.v16-21⟩. ⟨hal-01360650v3⟩
674 View
288 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More